Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 90, Number 3

All articles in this issue are freely accessible.

On the semisimplicity of skew polynomial rings
Jai Ram.
Proc. Amer. Math. Soc. 90 (1984), 347-351
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728345
Countable abelian groups with a discrete norm are free
John Lawrence.
Proc. Amer. Math. Soc. 90 (1984), 352-354
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728346
On a family of special linear systems on algebraic curves
Edmond E. Griffin.
Proc. Amer. Math. Soc. 90 (1984), 355-359
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728347
On the problem of modified moments
Rupert Lasser.
Proc. Amer. Math. Soc. 90 (1984), 360-362
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728348
Final sets for operators on real entire functions of order one, normal type
C. L. Prather.
Proc. Amer. Math. Soc. 90 (1984), 363-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728349
On a theorem of P. L. Uljanov
Vera B. Stanojevic.
Proc. Amer. Math. Soc. 90 (1984), 370-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728350
Into isomorphisms of spaces of continuous functions
Krzysztof Jarosz.
Proc. Amer. Math. Soc. 90 (1984), 373-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728351
Dilations of $V$-bounded stochastic processes indexed by a locally compact group
Kari Ylinen.
Proc. Amer. Math. Soc. 90 (1984), 378-380
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728352
Asymptotic behavior of systems of linear ordinary differential equations
E. C. Tomastik.
Proc. Amer. Math. Soc. 90 (1984), 381-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728353
The F. and M. Riesz theorem and singular measures
Sadahiro Saeki.
Proc. Amer. Math. Soc. 90 (1984), 391-396
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728354
On divergent lacunary trigonometric series
L. Thomas Ramsey.
Proc. Amer. Math. Soc. 90 (1984), 397-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728355
A note on the ergodic theorem
Takeshi Yoshimoto.
Proc. Amer. Math. Soc. 90 (1984), 401-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728356
Spectral inclusion for subnormal $n$-tuples
Mihai Putinar.
Proc. Amer. Math. Soc. 90 (1984), 405-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728357
A reflexive space of holomorphic functions in infinitely many variables
Raymundo Alencar, Richard M. Aron and Seán Dineen.
Proc. Amer. Math. Soc. 90 (1984), 407-411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728358
Two Helly type theorems
Krzysztof Kołodziejczyk.
Proc. Amer. Math. Soc. 90 (1984), 412-414
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728359
A general isepiphanic inequality
Erwin Lutwak.
Proc. Amer. Math. Soc. 90 (1984), 415-421
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728360
The jump inversion theorem for $Q_{2n+1}$-degrees
Ilias G. Kastanas.
Proc. Amer. Math. Soc. 90 (1984), 422-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728361
Some random fixed point theorems for condensing operators
V. M. Sehgal and Charles Waters.
Proc. Amer. Math. Soc. 90 (1984), 425-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728362
Finite group actions and nonseparating $2$-spheres
Steven P. Plotnick.
Proc. Amer. Math. Soc. 90 (1984), 430-432
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728363
On the inertia groups of $h$-cobordant manifolds
Michael Frame.
Proc. Amer. Math. Soc. 90 (1984), 433-439
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728364
Branched cyclic covers of simple knots
Paul Strickland.
Proc. Amer. Math. Soc. 90 (1984), 440-444
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728365
Cell-like mappings between CS sets
James P. Henderson.
Proc. Amer. Math. Soc. 90 (1984), 445-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728366
An infinite-dimensional pre-Hilbert space not homeomorphic to its own square
Roman Pol.
Proc. Amer. Math. Soc. 90 (1984), 450-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728367
An elementary approach to generic properties of plane curves
J. W. Bruce and P. J. Giblin.
Proc. Amer. Math. Soc. 90 (1984), 455-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728368
Group actions on aspherical $A_{k}(N)$-manifolds with nonzero Euler characteristics
Hsü Tung Ku.
Proc. Amer. Math. Soc. 90 (1984), 459-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728369
A stable group-pair invariant of three-dimensional manifolds
Dale Rolfsen.
Proc. Amer. Math. Soc. 90 (1984), 463-468
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728370
Some weak equivalences for classifying spaces
Solomon M. Jekel.
Proc. Amer. Math. Soc. 90 (1984), 469-476
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728371
Atriodic acyclic continua and class $W$
James F. Davis.
Proc. Amer. Math. Soc. 90 (1984), 477-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728372
Immersions of highly connected manifolds
Reinhard Wiegmann.
Proc. Amer. Math. Soc. 90 (1984), 483-484
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728373
On inductively open real functions
Biagio Ricceri.
Proc. Amer. Math. Soc. 90 (1984), 485-487
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728374
Positive definite matrices and Catalan numbers, revisited
Louis W. Shapiro.
Proc. Amer. Math. Soc. 90 (1984), 488-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728375
A five-color theorem for graphs on surfaces
Joan P. Hutchinson.
Proc. Amer. Math. Soc. 90 (1984), 497-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 728376